Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Burning and headache in the right side of head, had anemia before

my mom is sick she feels burning and headache in the right side of her head and her BP is 154/103 is that okey? she took a ponestan and a brufen pill she wants another ponestan pill (should i give her?) WHAT SHOULD I DO PLEASE ANSWER! URGENT! im scared as hell should i get a doctor? or call an ambulence or what? she smokes and shes stressed out and shes a bit fat not that fat though? last time i checked her BP online it said she had hypertension? (it was fine but she needed to go to a doctor which she didnt?) shes has anemia she takes a medicine before her periods by 3 days usually (because she bleeds alot during her periods) she took brufin and penostan even though the pharmacist told me not to but she insisted how dangerouse is this? and what should i do? (i cant get a physician there arent any in my area)
Asked On : Mon, 30 May 2011
Answers:  2 Views:  428
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Your mom is hypertensive. Avoid using pain killers. Go to a cardiologist for the treatment of blood pressure. Restrict use of salt and oilly fatty food.
Answered: Mon, 30 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Her blood pressure is quite high and she is symptomatic for it.Please take her to a doctor.Pain killer may not help as this due to high blood pressure.Stress could be another reason but pain killer may increase her pressure more,so avoid giving them and take her to doctor.bye.
Answered: Mon, 30 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor